# SDR AWXA0000842

- Difficulty date: November 2, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Flange
- Part number: 6547596501
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT HORIZ STAB AFT PIVOT BOLT SUPPORT FWD FLANGE GOUGED.  BLENDED GOUGE IAW 737 SRM 55-10-1 FIG 7, FLAT PEENED IAW 737 SRM 51-20-06, TREATED AND PRIMED AREA IAW 737 SRM 51-10-2.
